# SDR SWAA2024090618065

- Difficulty date: July 28, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SHIM (2EA)AND BASE(2EA) GIRT BAR FITTING ON ENTRY DOOR AT AFT GALLEY AREA (4EA) 2024-473063<[01] REPLACED SHIM (2EA)AND BASE(2EA) GIRT BAR FITTING ON ENTRY DOOR AT AFT GALLEY AREA (4EA) I.A.W B737-700 STEP 3.D (1) ITEM (E) THRU STEP 3.D (1) ITEM (J);[02] CORRECTED STEP 1 REPLACED SHIM (2EA)AND BASE(2EA) GIRT BAR FITTING ON ENTRY DOOR AT AFT GALLEY AREA (4EA) I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D (1) ITEM (E) THRU STEP 3.D (1) ITEM (J);[03] REPLACED SHIM (2EA)AND BASE(2EA) GIRT BAR FITTING ON ENTRY DOOR AT AFT GALLEY AREA (4EA) I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D (1) ITEM (E) THRU STEP 3.D (1) ITEM (J)
